Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 201-213

 Set-Valued Versions of Nash Equilibria and Ky Fan Inequality in Hyperconvex Metric Spaces

Le Anh Dung

Abstract.  In this paper we prove the existence of generalized Nash equilibrium points and some versions of Ky Fan inequality for set-valued mappings in hyperconvex metric spaces. From these we obtain a version of Kakutani's fixed point theorem in such spaces.

 

2000 Mathematics Subject Classification: 47H05, 47H10, 49J40, 53A07.

Keywords: U.q-convex (U.q-concave; L.q-convex; L.q-concave) mapping; upper (lower) demicontinuous mapping; generalized Nash equilibrium point.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013